ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2014 , Volume 13 , Issue 2

Select all articles

Export/Reference:

Nontrivial solutions for Kirchhoff type equations via Morse theory
Jijiang Sun and Shiwang Ma
2014, 13(2): 483-494 doi: 10.3934/cpaa.2014.13.483 +[Abstract](865) +[PDF](382.4KB)
Schrödinger-like operators and the eikonal equation
Jaime Cruz-Sampedro
2014, 13(2): 495-510 doi: 10.3934/cpaa.2014.13.495 +[Abstract](761) +[PDF](449.9KB)
Liouville type theorem to an integral system in the half-space
Weiwei Zhao, Jinge Yang and Sining Zheng
2014, 13(2): 511-525 doi: 10.3934/cpaa.2014.13.511 +[Abstract](961) +[PDF](420.8KB)
Well-posedness for the supercritical gKdV equation
Nils Strunk
2014, 13(2): 527-542 doi: 10.3934/cpaa.2014.13.527 +[Abstract](892) +[PDF](453.7KB)
Finite speed of propagation and algebraic time decay of solutions to a generalized thin film equation
Lihua Min and Xiaoping Yang
2014, 13(2): 543-566 doi: 10.3934/cpaa.2014.13.543 +[Abstract](823) +[PDF](481.0KB)
Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent
Xudong Shang, Jihui Zhang and Yang Yang
2014, 13(2): 567-584 doi: 10.3934/cpaa.2014.13.567 +[Abstract](1024) +[PDF](446.0KB)
Regularity criterion for 3D Navier-Stokes equations in Besov spaces
Daoyuan Fang and Chenyin Qian
2014, 13(2): 585-603 doi: 10.3934/cpaa.2014.13.585 +[Abstract](905) +[PDF](446.8KB)
Well-posedness of abstract distributed-order fractional diffusion equations
Junxiong Jia, Jigen Peng and Kexue Li
2014, 13(2): 605-621 doi: 10.3934/cpaa.2014.13.605 +[Abstract](1053) +[PDF](424.7KB)
Infinitely many homoclinic solutions for damped vibration problems with subquadratic potentials
Ziheng Zhang and Rong Yuan
2014, 13(2): 623-634 doi: 10.3934/cpaa.2014.13.623 +[Abstract](881) +[PDF](399.1KB)
A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities
Aníbal Rodríguez-Bernal and Alejandro Vidal-López
2014, 13(2): 635-644 doi: 10.3934/cpaa.2014.13.635 +[Abstract](742) +[PDF](355.3KB)
Boundedness of solutions for a class of impact oscillators with time-denpendent polynomial potentials
Daxiong Piao and Xiang Sun
2014, 13(2): 645-655 doi: 10.3934/cpaa.2014.13.645 +[Abstract](675) +[PDF](403.2KB)
The Fueter primitive of biaxially monogenic functions
Fabrizio Colombo, Irene Sabadini and Frank Sommen
2014, 13(2): 657-672 doi: 10.3934/cpaa.2014.13.657 +[Abstract](588) +[PDF](410.6KB)
Local well-posedness for the nonlinear Dirac equation in two space dimensions
Hartmut Pecher
2014, 13(2): 673-685 doi: 10.3934/cpaa.2014.13.673 +[Abstract](808) +[PDF](371.1KB)
Topological conjugacies and behavior at infinity
Luis Barreira and Claudia Valls
2014, 13(2): 687-701 doi: 10.3934/cpaa.2014.13.687 +[Abstract](677) +[PDF](368.3KB)
Formal equivalence between normal forms of reversible and hamiltonian dynamical systems
Ricardo Miranda Martins
2014, 13(2): 703-713 doi: 10.3934/cpaa.2014.13.703 +[Abstract](863) +[PDF](342.1KB)
Lifespan theorem and gap lemma for the globally constrained Willmore flow
Yannan Liu and Linfen Cao
2014, 13(2): 715-728 doi: 10.3934/cpaa.2014.13.715 +[Abstract](721) +[PDF](347.1KB)
Non-autonomous Honesty theory in abstract state spaces with applications to linear kinetic equations
Luisa Arlotti, Bertrand Lods and Mustapha Mokhtar-Kharroubi
2014, 13(2): 729-771 doi: 10.3934/cpaa.2014.13.729 +[Abstract](803) +[PDF](611.8KB)
Positive solutions to involving Wolff potentials
Huan-Zhen Chen and Zhongxue Lü
2014, 13(2): 773-788 doi: 10.3934/cpaa.2014.13.773 +[Abstract](786) +[PDF](418.6KB)
A strongly singular parabolic problem on an unbounded domain
G. P. Trachanas and Nikolaos B. Zographopoulos
2014, 13(2): 789-809 doi: 10.3934/cpaa.2014.13.789 +[Abstract](760) +[PDF](448.2KB)
Radial and non radial ground states for a class of dilation invariant fourth order semilinear elliptic equations on $R^n$
Paolo Caldiroli
2014, 13(2): 811-821 doi: 10.3934/cpaa.2014.13.811 +[Abstract](813) +[PDF](379.5KB)
A BKM's criterion of smooth solution to the incompressible viscoelastic flow
Hua Qiu and Shaomei Fang
2014, 13(2): 823-833 doi: 10.3934/cpaa.2014.13.823 +[Abstract](811) +[PDF](385.9KB)
Convergence rate to strong boundary layer solutions for generalized BBM-Burgers equations with non-convex flux
Tong Li and Hui Yin
2014, 13(2): 835-858 doi: 10.3934/cpaa.2014.13.835 +[Abstract](763) +[PDF](482.9KB)
The global solvability of a sixth order Cahn-Hilliard type equation via the Bäcklund transformation
Irena Pawłow and Wojciech M. Zajączkowski
2014, 13(2): 859-880 doi: 10.3934/cpaa.2014.13.859 +[Abstract](793) +[PDF](429.8KB)
Exact boundary synchronization for a coupled system of 1-D wave equations with coupled boundary conditions of dissipative type
Long Hu, Tatsien Li and Bopeng Rao
2014, 13(2): 881-901 doi: 10.3934/cpaa.2014.13.881 +[Abstract](902) +[PDF](447.1KB)
Hodge-de Rham theory on fractal graphs and fractals
S. Aaron, Z. Conn, Robert S. Strichartz and H. Yu
2014, 13(2): 903-928 doi: 10.3934/cpaa.2014.13.903 +[Abstract](735) +[PDF](505.3KB)
Quasilinear retarded differential equations with functional dependence on piecewise constant argument
Marat Akhmet
2014, 13(2): 929-947 doi: 10.3934/cpaa.2014.13.929 +[Abstract](907) +[PDF](417.7KB)
Existence and uniqueness of singular solutions for elliptic equation on the hyperbolic space
Yen-Lin Wu, Zhi-You Chen, Jann-Long Chern and Y. Kabeya
2014, 13(2): 949-960 doi: 10.3934/cpaa.2014.13.949 +[Abstract](974) +[PDF](370.9KB)
Periodic solutions of the Brillouin electron beam focusing equation
Maurizio Garrione and Manuel Zamora
2014, 13(2): 961-975 doi: 10.3934/cpaa.2014.13.961 +[Abstract](811) +[PDF](437.6KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]